# SDR SIMA20160522001

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 30,620 hours, 25,640 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX665388
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC SYS 1 LO QTY AT CRUISE FL 350.  FLIGHT CREW DECLARED EMER.  RETURN TO FIELD.  UPON PERFORMING LEAK INSPECTION FOUND NR 2 EDP LEAKING.  SERVICED SYS 1 HYD IAW AMM 12-13-01.  NO LEAKS FOUND.  R & R NR 2 EDP IAW AMM 29-10-03.  OPERATIONS CHECKED GOOD LEAK CHECKED GOOD.
